RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 9, Pages 74–79 (Mi ivm374)  

Brief communications

Weakly singular integral equations of the first kind in Zygmund spaces

E. F. Ayupova

Kazan State University

Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:9, 70–75

Bibliographic databases:
UDC: 517.968:519.6
Received: 16.10.2002
Revised: 11.12.2002

Citation: E. F. Ayupova, “Weakly singular integral equations of the first kind in Zygmund spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 9, 74–79; Russian Math. (Iz. VUZ), 47:9 (2003), 70–75

Citation in format AMSBIB
\Bibitem{Ayu03}
\by E.~F.~Ayupova
\paper Weakly singular integral equations of the first kind in Zygmund spaces
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 9
\pages 74--79
\mathnet{http://mi.mathnet.ru/ivm374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042908}
\zmath{https://zbmath.org/?q=an:1088.47038}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 9
\pages 70--75


Linking options:
  • http://mi.mathnet.ru/eng/ivm374
  • http://mi.mathnet.ru/eng/ivm/y2003/i9/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:175
    Full text:62
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020